# SDR HAL95149

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N148AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46703
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - INFORMATION FROM LOG PAGE 3590898 - ON PRE-FLIGHT, FOUND FORWARD POWER SUPPLY OF EMERGENCY LIGHTS INOPERABLE.  REPLACED BATTERY SUPPLY PACK, OPERATIONAL CHECK OK.  (X)
